Advances in Differential Equations

Global solutions of a semilinear parabolic equation

Marek Fila and Peter Poláčik

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Radial solutions of the Gelfand equation on an $N$--dimensional ball are studied for $3\le N\le 9$. It is shown that global classical solutions are uniformly bounded while unbounded global $L^1$--solutions are constructed for some parameter range.

Article information

Adv. Differential Equations, Volume 4, Number 2 (1999), 163-196.

First available in Project Euclid: 18 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions


Fila, Marek; Poláčik, Peter. Global solutions of a semilinear parabolic equation. Adv. Differential Equations 4 (1999), no. 2, 163--196.

Export citation